# SDR CA140120004

- Difficulty date: December 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Seized
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CABIN AND COCKPIT FILLED WITH SMOKE AFTER APU STARTED,  NR 1 PACK AUTOFAIL DISPLAYED.  FOUND LT AUTO PACK FAIL SMOKE IN CABIN DUE TO SEIZED LT ACM.
